# SDR AALA2018072769003

- Difficulty date: July 25, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 66,220 hours, 8,520 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Blanking Plate
- Condition: Missing
- Location: Waste Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ONLY THREE LAVATORIES HAD NORMAL OPERATIONAL FLUSH 2F-1R, 2F-1L, AND 4F-R. TWO WERE COMPLETELY UNUSABLE AND NO FLUSH: 1A-L AND 3F-1L THREE WERE VERY WEAK NEARLY USABLE 3F-2R, 3F-1R, 4F-L. AIRCRAFT ABOVE 16000.  THE FLIGHT DECLARED AN EMERGENCY AND DIVERTED WITHOUT FURTHER INCIDENT.  THE THE AIRCRAFT WAS GROUNDED.  FOUND BLANKING PLATE MISSING ON THE MID WASTE TANK . REPAIRED IAW EA 282748. ALL LAVATORIES CHECKED OK.
